MathSciNet Relay Station
MathSciNet bibliographic data
MR2187226 34C10
Yang, Qigui; Tang, Yun Interval oscillation criteria for self-adjoint matrix Hamiltonian systems. Proc. Roy. Soc. Edinburgh Sect. A 135 (2005), no. 5, 1085–1108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement